# SDR SROM200300046

- Difficulty date: July 26, 2003
- Submitted: July 30, 2003
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 32,963 hours, 32,402 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952162
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D CHECK INSPECTION CUSTOMER REQUEST TO REMOVED AND REPLACED AFT CARGO DOOR SKIN DUE TO DENTS AND DINGS.  REMOVED AND REPLACED IAW B737 SRM 51-30-2, 51-30-5, MM 57-31-0.
